On the relationship between the multiplicities of eigenvalues in finite- and infinite-dimensional problems on graphs

  • O. P. Boyko
  • O. M. Martinyuk
  • V. N. Pivovarchik

Abstract

It is shown that some results concerning the multiplicities of eigenvalues of the spectral problem that describes small transverse vibrations of a star graph of Stieltjes strings and the multiplicities of the eigenvalues of tree-patterned matrices can be used for the description of possible multiplicities of normal eigenvalues (bound states) of the Sturm – Liouville operator on a star graph.
Published
25.04.2017
How to Cite
BoykoO. P., MartinyukO. M., and PivovarchikV. N. “On the Relationship Between the multiplicities of Eigenvalues in Finite- and Infinite-Dimensional Problems on Graphs”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 69, no. 4, Apr. 2017, pp. 445-5, http://umj.imath.kiev.ua/index.php/umj/article/view/1708.
Section
Research articles